# SDR SWI2025F00581

- Difficulty date: February 14, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON FRAME 349 BETWEEN STRG25L-26R (MARKED)  (C-CHECK RO 04/26/2025)REMOVED AND REPLACED NEW SECTION OF FRAME AT FS 349.00 BETWEEN STGR 25L - 26R REF CRJ900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, DWG# SH690-31350 REV. M, DWG# SH670-31950 REV. Y, DWG# SH670-32050 REV. J AND DWG# SH670-32320 REV. C, COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUE CARD FOR DETAILS.
